| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
04/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (b)(6) was explanted on (b)(6)2024.No additional information was provided.Rxsight's first awareness of this event was on (b)(6) 2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(6).
Additional Manufacturer Narrative
Section h6 codes were updated.Manufacturer reference #: (b)(4).